Frictional properties of dilute polymer solutions
B.U. Felderhof
Physica A: Statistical Mechanics and its Applications, 1975, vol. 80, issue 1, 63-75
Abstract:
In the framework of our generalization of the Debye-Bueche theory for the frictional properties of dilute polymer solutions we study the translational-friction coefficient of polymers with spherically symmetric segment distribution. A variational principle of minimum energy dissipation is formulated which is suitable for numerical work.
Date: 1975
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437175901466
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:80:y:1975:i:1:p:63-75
DOI: 10.1016/0378-4371(75)90146-6
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().